# SDR ASAA2015071912500

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 12,557 hours, 3,700 cycles
- System (JASC): 2300 · Communications System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING FROM MCDU MENU, SATCOM INOPERATIVE.  ACFT GROUNDED. VERIFIED FAULT, CYCLED POWER AND SAT PROMPT RETURNED REF FIM 23-15, TASK 801.
